Metrics

From
Numerical Computation Based on the Method of Fundamental Solutions for a Cauchy Problem of Heat Equation by Ruihua Cao Turkish Journal of Analysis and Number Theory. 2014, 2(3), 70-74 doi:10.12691/tjant-2-3-3
Views
15112
Html 14740
Abstract 372
20 June 2014 (publication date) through 18 January 2020 *
17.59 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8725
PDF2658
Epub610
XML883
PPT1910
Figures1774
Tables890
Export: 1659
RIS528
BibTex499
Endnote632
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com